# SDR AMF200604005

- Difficulty date: April 13, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 34,832 hours, 23,314 cycles
- Engine: Pwa JT8D219
- Engine time: 39,039 hours, 22,419 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF DURING CLIMB RIGHT OIL TEMPERATURE INDICATOR SHOWED 135 GRADES AND INCREASED UP TO 145 IN 5 SECONDS, SO THRUST WAS REDUCED IN ORDER TO PREVENT HIGHER OIL TEMPERATURE.  AT PLATFORM, RIGHT ENGINE TEMPERATURE SENSOR AND CHIP DETECTOR WERE VERIFIED BEING CORRECT.  OIL TEMPERATURE SENSORS WERE INTERCHANGED AND ENGINE WAS TESTED IAW MM 79-32-01 AND 79-00-00, NO LEAKS WERE FOUND.
